# SDR SWIA200515027

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 5,454 hours, 4,589 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1172
- Condition: Inoperative
- Location: Horiz Stab Trim
- Part time: 797 hours, 648 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP STATUS MESSAGE INFLIGHT.  REPLACED HSTCU WITH A SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
